Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 152, NWS Springfield, MO

June 18, 2013Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2013, 7:08 PM CDT for Vernon County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 7:08 PM CDT (00:08 UTC)
Expired
Jun 18, 2013, 7:45 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS53 KSGF 190008
SVRSGF
MOC217-190045-
/O.NEW.KSGF.SV.W.0152.130619T0008Z-130619T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
  VERNON COUNTY...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DEERFIELD...HARWOOD...HORTON...METZ...RICHARDS AND STOTESBURY.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE SEVERE THUNDERSTORM 
WARNING PREVIOUSLY IN EFFECT FOR VERNON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3807 9458 3805 9427 3795 9406 3794 9407
      3780 9461 3803 9462
TIME...MOT...LOC 0007Z 310DEG 14KT 3800 9450

HAIL...1.00IN
WIND...60MPH

$$

WISE
2 follow-up statements
390 
WWUS53 KSGF 190025
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT TUE JUN 18 2013

MOC217-190045-
/O.CON.KSGF.SV.W.0152.000000T0000Z-130619T0045Z/
VERNON MO-
725 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
VERNON COUNTY UNTIL 745 PM CDT...

AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST CENTRAL
VERNON COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEERFIELD...HORTON...METZ...RICHARDS AND STOTESBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3801 9453 3801 9425 3791 9418 3780 9461
      3800 9462
TIME...MOT...LOC 0024Z 314DEG 20KT 3789 9450

HAIL...1.00IN
WIND...60MPH

$$

WISE
449 
WWUS53 KSGF 190043
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT TUE JUN 18 2013

MOC217-190053-
/O.EXP.KSGF.SV.W.0152.000000T0000Z-130619T0045Z/
VERNON MO-
743 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERNON COUNTY WILL
EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3801 9453 3801 9425 3791 9418 3780 9461
      3800 9462
TIME...MOT...LOC 0043Z 314DEG 20KT 3782 9440

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:27 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 18, 6:27 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT TUE JUN 18 2013

.MESOSCALE DISCUSSION...
ISSUED AT 620 PM CDT TUE JUN 18 2013

ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE
AREA BEHIND AN OUTFLOW BOUNDARY PUSHING TO THE WEST SOUTHWEST
ACROSS THE AREA. DEEP LEVEL WIND SHEAR IS WEAK WITH THIS ACTIVITY
SO THIS ACTIVITY WILL BE PULSE IN NATURE WITH LITTLE MOVEMENT AND
SHORT LIVED. DUE TO THE SLOW MOVEMENT LOCALLY HEAVY RAINFALL WILL
OCCUR WITH ANY THUNDERSTORMS.

INSTABILITY IS SIGNIFICANT FOR STORM DEVELOPMENT ACROSS THE ENTIRE
AREA BUT MARGINAL FOR SEVERE...EXCEPT FOR THE FAR NORTHWESTERN
PORTIONS OF THE FORECAST AREA WERE BETTER INSTABILITY IS PRESENT.
THERE IS STILL THE POTENTIAL FOR STRONG TO SEVERE STORMS EARLY
THIS EVENING WITH THE BEST POTENTIAL ALONG AND NORTH OF A
PITTSBURG KANSAS TO WARSAW MISSOURI LINE.

INSTABILITY WILL BEGIN TO DECREASE AS THE SUN SETS AND EXPECT THIS
ACTIVITY TO DISSIPATE BY 10 PM THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT TUE JUN 18 2013

A WEAK SURFACE DEWPOINT BOUNDARY OR OUTFLOW BOUNDARY WAS CURRENTLY
LOCATED ACROSS CENTRAL MISSOURI NEAR HIGHWAY 54 THIS AFTERNOON.
THIS ALONG WITH LESS THAN 30 KNOTS OF SHEAR AND ABOUT 1500-2000
J/KG CAPE HAS DEVELOPED SCATTERED CONVECTION ALONG THIS BOUNDARY
AND MOVING TOWARDS THE SOUTH-SOUTHEAST. AN ISOLATED STRONG TO
SEVERE STORM COULD BE POSSIBLE BUT OVERALL THE CONVECTION SHOULD
STAY SUB SEVERE WITH GUSTY WINDS AND SMALL HAIL ALONG WITH
LIGHTNING THE MAIN HAZARDS THIS AFTERNOON THROUGH THIS EVENING.

THE CONVECTION SHOULD DECREASE BY EARLY EVENING WITH THE LOSS OF
DAYTIME HEATING. THE CONVECTION MAY REACH DOWN TO THE HIGHWAY 60
CORRIDOR BEFORE DISSIPATING. THE REST OF THE NIGHT WILL BE QUIET
BUT WILL MENTION SOME PATCHY FOG WILL BE POSSIBLE IN RIVER VALLEYS
AND NEAR LAKE REGIONS. ANOTHER WEAK DISTURBANCE WILL MOVE OVER
THE AREA TOMORROW WHICH MAY DEVELOP SOME ISOLATED CONVECTION BUT
THINKING MOST OF THE AREA WILL REMAIN DRY AND WARM.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 235 PM CDT TUE JUN 18 2013

BY LATE WEDNESDAY NIGHT INTO THURSDAY...A STRONGER AND MORE
PRONOUNCED WAVE WILL RIDE OVER THE UPPER LEVEL RIDGE INTO THE
MISSOURI OZARKS. THIS WILL BRING A BETTER CHANCE FOR SCATTERED
SHOWERS AND THUNDERSTORMS. WILL NOT RULE OUT A FEW STRONGER STORMS
POSSIBLE WITH GUSTY WINDS AND SMALL HAIL ON THURSDAY.

THE UPPER LEVEL RIDGE WILL BEGIN TO EXPAND AND BUILD ACROSS THE
REGION THE END OF THE WEEK AND WEEKEND WHICH SHOULD CUT OFF THE RAIN
CHANCES. CAN'T RULE OUT A STRAY ISOLATED STORM POP UP OVER THE
WEEKEND BUT THE MAIN WEATHER PATTERN WILL BE HOTTER TEMPERATURES
AND DRIER CONDITIONS. HIGHS WILL BE IN THE LOWER 90S WITH HEAT
INDEX VALUES IN THE UPPER 90S. RIDGE MAY FLATTEN OUT A LITTLE BIT
BY EARLY NEXT WEEK WITH TEMPERATURES NEAR SEASONABLE AVERAGES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 620 PM CDT TUE JUN 18 2013

FOR THE KSGF...KJLN AND KBBG TAFS...AN OUTFLOW BOUNDARY IS
CURRENTLY PUSHING TO THE SOUTHWEST ACROSS THE AREA LATE THIS
AFTERNOON. NORTHEASTERLY WINDS AROUND 20KT CAN BE EXPECTED BRIEFLY
ALONG AND BEHIND THIS BOUNDARY. SCATTERED THUNDERSTORMS ARE ALSO
OCCURRING BEHIND THIS BOUNDARY. THIS ACTIVITY WILL DIMINISH
QUICKLY THIS EVENING AS THE SUN SETS AND INSTABILITY WEAKENS.T HIS
ACTIVITY MAY AFFECT THE SPRINGFIELD AND BRANSON AREAS BEFORE THE
ACTIVITY DIMINISHES. DO NOT EXPECT IT WILL REACH THE JOPLIN AREA
THIS EVENING.

LIGHT NORTHEASTERLY TO EASTERLY WINDS WILL OCCUR OVERNIGHT AND
SKIES WILL CLEAR AND SOME FOG WILL LIKELY DEVELOP EARLY WEDNESDAY
MORNING. MAY HAVE TO WATCH FOR SCATTED THUNDERSTORMS REDEVELOPING
WEDNESDAY AFTERNOON AS A WEAK UPPER LEVEL DISTURBANCE PASSES
THROUGH THE REGION.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...WISE
SHORT TERM...GRIFFIN
LONG TERM...GRIFFIN
AVIATION...WISE
Hazardous weather outlook, Jun 18, 7:08 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT TUE JUN 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
708 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND IMPACT
  PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS
  EARLY THIS EVENING. MOST ACTIVITY WILL REMAIN BELOW SEVERE
  LIMITS...HOWEVER A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO
  BE POSSIBLE ALONG AND NORTH OF A PITTSBURG KANSAS TO EL DORADO
  SPRINGS MISSOURI LINE EARLY THIS EVENING WHERE BETTER
  INSTABILITY IS LOCATED. THESE STORMS WILL BE CAPABLE OF
  PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF
  QUARTERS. VERY HEAVY RAINFALL AND LOCALIZED MINOR FLOODING WILL
  ALSO BE POSSIBLE ALONG AND NORTH OF A PITTSBURG KANSAS TO EL
  DORADO MISSOURI LINE. THE STORMS ARE EXPECTED TO DIMINISH BY 10
  PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR
  THUNDERSTORMS TO SOUTHEASTERN KANSAS AND WESTERN MISSOURI LATE
  WEDNESDAY NIGHT AND OVER THE ENTIRE AREA THURSDAY. ISOLATED
  STRONG TO SEVERE STORMS WITH HAIL AND LOCALLY DAMAGING WINDS
  WILL BE POSSIBLE THURSDAY IF ENOUGH HEATING AND INSTABILITY CAN
  DEVELOP.

  AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT FRIDAY AFTERNOON
  AND AGAIN NEXT MONDAY.

  AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD INTO THE
  REGION FRIDAY AND REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND
  WITH AFTERNOON HEAT INDEX VALUES IN THE MID AND UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Jun 18, 2:22 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT TUE JUN 18 2013

MOZ056-057-069-182000-
CAMDEN MO-MILLER MO-MORGAN MO-
222 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN...MILLER AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKY MOUNT...OR 8 MILES SOUTHWEST OF
ELDON...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAMDENTON...ELDON...LAKE OZARK...OSAGE
BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3806 9222 3802 9237 3802 9240 3800 9241
      3791 9274 3831 9282 3840 9262
TIME...MOT...LOC 1922Z 341DEG 19KT 3826 9269

FOSTER
Special weather statement, Jun 18, 3:40 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE JUN 18 2013

MOZ070-080>082-182115-
LACLEDE MO-PULASKI MO-TEXAS MO-DALLAS MO-
340 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...LACLEDE...NORTHWESTERN
TEXAS AND PULASKI COUNTIES UNTIL 415 PM CDT...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PUMPKIN CENTER TO
STOUTLAND TO ST. ROBERT...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUFFALO...CONWAY...FORT LEONARD WOOD...
LEBANON...RICHLAND...ST. ROBERT AND WAYNESVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 168
WILL ALSO BE IMPACTED BY THESE STORMS.

LAT...LON 3747 9202 3749 9309 3790 9313 3790 9263
      3780 9256 3780 9254 3783 9249 3783 9246
      3786 9241 3792 9241 3796 9202
TIME...MOT...LOC 2040Z 347DEG 20KT 3772 9307 3780 9256
          3785 9214

FOSTER
Local storm report, Jun 18, 4:03 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             4 W PITTSBURG           37.83N 93.37W
06/18/2013  E0.50 INCH       HICKORY            MO   PUBLIC

&&

KARDELL
Special weather statement, Jun 18, 4:05 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT TUE JUN 18 2013

MOZ066-182145-
VERNON MO-
405 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERNON COUNTY UNTIL 445
PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF NEVADA TO 3 MILES SOUTHWEST OF WALKER TO 8 MILES NORTH OF
MONTEVALLO...MOVING SOUTH AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE NEVADA AND WALKER.

LAT...LON 3794 9446 3794 9432 3794 9408 3768 9408
      3770 9448 3783 9447
TIME...MOT...LOC 2105Z 338DEG 10KT 3797 9445 3786 9428
          3784 9406

FOSTER
Special weather statement, Jun 18, 4:33 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT TUE JUN 18 2013

MOZ079-182215-
POLK MO-
433 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK COUNTY UNTIL
515 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF POLK...OR 12 MILES NORTHEAST
OF BOLIVAR...MOVING SOUTH AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE.

LAT...LON 3781 9323 3780 9319 3758 9318 3761 9349
      3781 9348 3781 9342
TIME...MOT...LOC 2133Z 010DEG 8KT 3776 9333

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:34 PM CDTSpecial Weather StatementSGFVernon56 min
Jun 19, 8:38 AM CDTRiver Flood WarningSGFBates, Vernon3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.